MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Model Number WA47506S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the electrode's tip was crushed.The issue occurred during preparation for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The customer's allegation was confirmed.Three attempts were performed to obtain additional information, but no response was received from the customer.Based on the results of the investigation, it is likely that the following led to the malfunction: the product was deformed due to overload between the completion of manufacturing and the time of opening.It is not possible to determine whether there was an undetected quality defect or the deformation at the distal end of the electrode was caused when it was removed from the blister.A definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20014373
Report Number9610773-2024-02006
Device Sequence Number15268373
Product Code JOS
UDI-Device Identifier14042761085042
UDI-Public14042761085042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47506S
Device Lot Number1000119827
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown